| Model Number |
4543 |
| Medical Device Problem Codes |
Failure to Capture (1081); High impedance (1291)
| Health Effect - Clinical Codes |
Palpitations (2467); Unspecified Heart Problem (4454)
| Date of Event |
03/31/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that this cardiac resynchronization therapy defibrillator (crt-d) system exhibited high pacing impedance measurements out of range and loss of capture (loc) on the left ventricular (lv) lead.It was also noted that the patient experienced palpitations.Technical services (ts) reviewed and provided assistance.This product remains in service.No adverse patient effects were reported.
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.